Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2015, Volume 16, Issue 3, Pages 450–459 (Mi cheb428)  

This article is cited in 5 scientific papers (total in 5 papers)

Elementary of the complete rational arithmetical sums

V. N. Chubarikov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: In the paper the estimate of the complete rational arithmetical sum from a polynomial is found. It's is a correct on the power of a denominator with the estimate of the constant depending of the degree of a polynomial.
Bibliography: 10 titles.

Keywords: the Gauss theorem of a multiplication for the Euler gamma-function, complete rational arithmetical sums, a functional equation on a complete system of residues by modulo of natural number, the Bernulli polynomials.

Full text: PDF file (271 kB)
References: PDF file   HTML file
UDC: 511.9
Received: 25.08.2015

Citation: V. N. Chubarikov, “Elementary of the complete rational arithmetical sums”, Chebyshevskii Sb., 16:3 (2015), 450–459

Citation in format AMSBIB
\Bibitem{Chu15}
\by V.~N.~Chubarikov
\paper Elementary of the complete rational arithmetical sums
\jour Chebyshevskii Sb.
\yr 2015
\vol 16
\issue 3
\pages 450--459
\mathnet{http://mi.mathnet.ru/cheb428}
\elib{https://elibrary.ru/item.asp?id=24398947}


Linking options:
  • http://mi.mathnet.ru/eng/cheb428
  • http://mi.mathnet.ru/eng/cheb/v16/i3/p450

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Chubarikov, “Pokazatel skhodimosti srednego znacheniya polnykh ratsionalnykh arifmeticheskikh summ”, Chebyshevskii sb., 16:4 (2015), 303–318  mathnet  elib
    2. V. N. Chubarikov, “On an elementary version of I.M. Vinogradov's method”, Proc. Steklov Inst. Math., 296 (2017), 41–51  mathnet  crossref  crossref  mathscinet  isi  elib
    3. V. N. Chubarikov, “On complete rational arithmetic sums of polynomial values”, Proc. Steklov Inst. Math., 299 (2017), 50–55  mathnet  crossref  crossref  isi  elib  elib
    4. H. M. Saliba, “On non-complete rational trigonometric sums”, Chebyshevskii sb., 19:3 (2018), 74–79  mathnet  crossref  elib
    5. V. N. Chubarikov, “Obobschennye summy Gaussa i mnogochleny Bernulli”, Chebyshevskii sb., 20:1 (2019), 284–293  mathnet  crossref
  • Number of views:
    This page:199
    Full text:92
    References:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021